RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 2, Pages 318–350 (Mi tvp4377)  

This article is cited in 2 scientific papers (total in 2 papers)

Regular and qualitative properties of solutions for parabolic equations for measures

S. V. Shaposhnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4377

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:2, 252–279

Bibliographic databases:

Received: 02.02.2011

Citation: S. V. Shaposhnikov, “Regular and qualitative properties of solutions for parabolic equations for measures”, Teor. Veroyatnost. i Primenen., 56:2 (2011), 318–350; Theory Probab. Appl., 56:2 (2011), 252–279

Citation in format AMSBIB
\Bibitem{Sha11}
\by S.~V.~Shaposhnikov
\paper Regular and qualitative properties of solutions for parabolic equations for measures
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 2
\pages 318--350
\mathnet{http://mi.mathnet.ru/tvp4377}
\crossref{https://doi.org/10.4213/tvp4377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136475}
\elib{http://elibrary.ru/item.asp?id=20732905}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 2
\pages 252--279
\crossref{https://doi.org/10.1137/S0040585X9798539X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304412000005}
\elib{http://elibrary.ru/item.asp?id=17991791}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862302616}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4377
  • https://doi.org/10.4213/tvp4377
  • http://mi.mathnet.ru/eng/tvp/v56/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Shaposhnikov, “The Fokker–Planck–Kolmogorov equations with a potential and a non-uniformly elliptic diffusion matrix”, Trans. Moscow Math. Soc., 74 (2013), 15–29  mathnet  crossref  mathscinet  zmath  elib
    2. Polyakov E.A., “Stochastic Time-Dependent Hartree-Fock Methods For Fermions: Quasiprobability Distributions, Master Equations, and Convergence Towards Exact Quantum Dynamics”, Phys. Rev. A, 93:2 (2016), 022116  crossref  mathscinet  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:383
    Full text:68
    References:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020